# SDR DALA2025102307758

- Difficulty date: October 20, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N817DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31929
- Aircraft time: 37,918 hours, 14,813 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 7659149) WHILE C/W SVC CHECK FOUND MULTIPLE INTERIOR EMER LIGHTS INOP(ENTRYWAY EXIT SIGNS AND AISLE LIGHTS X10 AFT OF D22). R&R EMER POWER SUPPLY BATTERY PACKS M1675, M1671, AND M2627. OPS CHECK OF INTERIOR EMER LIGHTS GOOD. REF B737 AMM & WDM 33-51.
